Affordable Access

Publisher Website

On the measure of arithmetic sums of Cantor sets

Authors
Journal
Indagationes Mathematicae
0019-3577
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/s0019-3577(97)83357-5
Disciplines
  • Mathematics

Abstract

Abstract It is shown that the arithmetic sum of middle-α Cantor sets typically has positive Lebesgue measure whenever the sum of Hausdorff dimensions is greater than one.

There are no comments yet on this publication. Be the first to share your thoughts.